# SDR CA110928007

- Difficulty date: September 13, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE CREW RECEIVED A FIRE WARNING AND SOME SMOKE ENTERED THE CABIN.  THE ENGINE WAS SHUTDOWN AND THE ACFT RETURNED TO THE POINT OF ORIGIN WHERE A SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION FOUND FRACTURED POWER TURBINE BLADES AND EVIDENCE OF OIL FIRE FROM A FRACTURED 6 & 7 BEARING OIL TRANSFER TUBE.
